# SDR AALA20130730006

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 49,829 hours, 6,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH AT SEAT 20C MISSING LAMP.  REPLACED LAMP FOR SEAT 20C ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
